Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 79, NWS Kansas City, MO

June 2, 20184 counties in Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 2, 2018, 4:47 AM CDT for 4 counties in Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas. It was in force for 43 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2018, 4:47 AM CDT (09:47 UTC)
Expired
Jun 2, 2018, 5:30 AM CDT
In force
43 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Cass County, MO, Clay County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 60 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:50 AM CDTTSTM WND DMG2 Sse Shawnee, KS7 TO 8 INCH LIMBS DOWN IN SHAWNEE MISSION PARK...REPORT VIA SOCIAL MEDIA.
Jun 2, 4:53 AM CDTTSTM WND DMGOlathe, KSTREE WITH 6 INCH DIAMETER TRUNK SNAPPED NEAR OLATHE CEMETERY.
Jun 2, 4:53 AM CDTTSTM WND GST 671 Wnw Clare, KS
Jun 2, 4:55 AM CDTTSTM WND GST 584 Wnw Stanley, KS
Jun 2, 5:00 AM CDTTSTM WND DMG1 Ese Gladstone, MO10 INCH TREE SNAPPED...REPORT VIA SOCIAL MEDIA.
Jun 2, 5:00 AM CDTTSTM WND DMG1 Sse Stanley, KSLARGE LIMB DOWN.
Jun 2, 5:00 AM CDTTSTM WND DMG7 Nnw Grandview, MOTREE SNAPPED IN HALF...REPORT VIA SOCIAL MEDIA.
Jun 2, 5:02 AM CDTTSTM WND GST 601 N Kansas City Intl Ar, MO
Jun 2, 5:03 AM CDTTSTM WND GST 603 Sw Leawood, KSSMALL AND MEDIUM TREE BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2011 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2011 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
1778 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

630 
WUUS53 KEAX 020947
SVREAX
KSC091-103-209-MOC037-047-095-165-021030-
/O.NEW.KEAX.SV.W.0079.180602T0947Z-180602T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
447 AM CDT SAT JUN 2 2018

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Wyandotte County in northeastern Kansas...
  Central Leavenworth County in northeastern Kansas...
  Johnson County in east central Kansas...
  Northwestern Cass County in west central Missouri...
  Southwestern Clay County in west central Missouri...
  Southeastern Platte County in west central Missouri...
  Western Jackson County in west central Missouri...

* Until 530 AM CDT.

* At 447 AM CDT, a severe thunderstorm was located over Bonner
  Springs, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kansas City, Overland Park, Olathe, Independence, Shawnee, Lenexa,
  Leavenworth, Leawood, Raytown, Liberty, Gladstone, Grandview,
  Belton, Prairie Village, Raymore, Gardner, Lansing, Merriam,
  Mission and Smithville.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3940 9501 3938 9442 3878 9448 3878 9505
      3890 9506
TIME...MOT...LOC 0947Z 281DEG 36KT 3908 9490 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
696 
WWUS53 KEAX 021007
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
507 AM CDT SAT JUN 2 2018

KSC091-103-209-MOC037-047-095-165-021030-
/O.CON.KEAX.SV.W.0079.000000T0000Z-180602T1030Z/
Wyandotte KS-Leavenworth KS-Johnson KS-Cass MO-Clay MO-Platte MO-
Jackson MO-
507 AM CDT SAT JUN 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WYANDOTTE...SOUTHEASTERN LEAVENWORTH...JOHNSON...NORTHWESTERN
CASS...SOUTHWESTERN CLAY...SOUTHEASTERN PLATTE AND WESTERN JACKSON
COUNTIES...

At 506 AM CDT, a severe thunderstorm was located over Mission, moving
east at 40 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Measured wind gust.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Shawnee, Lenexa,
Leawood, Raytown, Liberty, Gladstone, Grandview, Belton, Prairie
Village, Raymore, Gardner, Lansing, Merriam, Mission, Smithville and
Bonner Springs.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3939 9485 3938 9442 3878 9448 3878 9496
      3884 9495
TIME...MOT...LOC 1006Z 281DEG 36KT 3904 9466 

HAIL...0.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:00 AM CDT, 47 minutes earlier.

Area forecast discussion, Jun 2, 4:00 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
400 AM CDT Sat Jun 2 2018

.Discussion...
Issued at 400 AM CDT SAT JUN 2 2018

Water vapor imagery shows a trough swinging through the Northern
Plains early this morning. Initial lee side troughing and height
falls ahead of the trough sparked storms across the Dakotas and
Nebraska late Friday afternoon, which resulted in the line of storms
currently pushing into far northwestern Missouri early this morning.
A little farther south, storms are seen bubbling up across
eastern Kansas in response to the warm air advection of the
nocturnal jet, which is leading the shortwave trough across the
Plains States.

For this morning...the line of storms moving into far northern
Missouri looks to have become dominated by the outflow; so while the
storms are working there way along in an environment with 3000+ J/KG
of MUCAPE and 0-6KM shear values around 40 knots available, the
associated damaging winds that might accompany a line of storms like
this are not being realized. As a result we are only getting reports
of 40 to 50 MPH winds in northwest Missouri. Mean while, storms
across eastern Kansas have struggled to get going, perhaps owing
to the lack of upper level support given the shortwave troughs
location across the Dakotas and/or the continuing advection of the
EML on the southwest winds at 700mb. Either way, while current
radar and satellite trends indicate that storms will keep going
for many more hours across northern and western Missouri, the
severe nature of the storms is looking a bit minimal; though not
zero. The exception might be where the warm air advection of the
nocturnal jet is meeting the outflow along the line of storms --in
the vicinity of highway 36 in northern Missouri-- which might
result in a bit of a maximum for wind. Otherwise, as the storms
sweep through early this morning we expect heavy rain and strong
(sub-severe) winds for most other areas. Current timing and trends
point at the storms blowing themselves apart later this morning
across central Missouri as the nocturnal jet mixes out and the
storms move away from the supporting upper level trough and
surface front, though confidence is a bit iffy as none of the
models are handling this line of storms well.

Rest of the afternoon...should be rather nice with highs in the low
to mid 80s. Otherwise, expectations are that the convective system
from this mornings storms will push the focus for any further
development south and east for the afternoon hours with an effective
frontal boundary. But, the cold front associated with the Northern
Plains shortwave trough will be sweeping across the region this
afternoon, and may be able to spark a few isolated storms across
areas from central and north central to northeast Missouri this
afternoon.

For the rest of the weekend and into the beginning of the work week,
expect a nice break from the 90s we have seen lately, as highs hang
out in the 80s through Tuesday, thanks to the cool air behind
today's cold front.

Otherwise, expect hot summer temperatures to start nosing back into
the region by mid-work-week as a ridge out west expands into the
Plains States. This will also push the storm track north, so we are
not currently expecting storms back in the region until late in the
work week.

&&

.Aviation...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1225 AM CDT SAT JUN 2 2018

While the line of storms has developed, turned to the southeast,
and is advancing toward northwestern MO, the intensity is not
quite as strong as though. This may be due to warm air aloft
limiting the overall intensity. Regardless, using the time of
arrival tool brings the line into STJ around 09Z and KMCI between
09Z and 10Z. Have adjusted the timing but kept the forecast as is
since there still looks to be a period of thunderstorms early in
the morning which would include heavy rain and gusty winds. A cold
front will push through the area later in the morning, switching
winds to the northwest and clearing things.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Cutter
Aviation...CDB
Hazardous weather outlook, Jun 1, 5:33 AM CDT, 23 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
533 AM CDT Fri Jun 1 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-021045-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
533 AM CDT Fri Jun 1 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 An Air Quality Alert is in effect today for the Kansas City Metro.
 Avoid refueling vehicles, using lawn mowers, and strenuous activity
 until this evening. Also, check on those that have respiratory
 issues such as asthma or heart disease.

 Severe weather will be possible tonight generally along and west of
 Interstate 35. The main threats will be damaging winds, frequent
 lightning, and flash flooding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Thunderstorms will again be possible Monday night into Tuesday
 however it is too early to determine if these storms will be severe.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Jun 2, 1:36 AM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
136 AM CDT SAT JUN 2 2018

KSZ102-MOZ001-002-011-020715-
Doniphan KS-Atchison MO-Holt MO-Nodaway MO-
136 AM CDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONIPHAN...
ATCHISON...HOLT AND WESTERN NODAWAY COUNTIES UNTIL 215 AM CDT...

At 136 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Coin to near Stella. Movement
was southeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Maryville, Tarkio, Mound City, Rock Port, Fairfax, Burlington
Junction, Maitland, Skidmore, Forest City, Craig, White Cloud,
Rockport, Graham, Elmo, Big Lake, Westboro, Watson, Quitman,
Blanchard and Fortescue.

This includes Interstate 29 between mile markers 75 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4058 9516 4029 9483 3985 9534 4000 9534
      4000 9531 4004 9542 4012 9539 4018 9548
      4024 9547 4026 9555 4030 9556 4031 9566
      4034 9562 4046 9564 4048 9570 4054 9565
      4056 9568 4052 9571 4052 9575 4058 9577
TIME...MOT...LOC 0636Z 323DEG 31KT 4063 9537 4027 9578
Special weather statement, Jun 2, 2:18 AM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
218 AM CDT SAT JUN 2 2018

KSZ102-MOZ001>003-011-012-020800-
Doniphan KS-Atchison MO-Worth MO-Holt MO-Nodaway MO-Andrew MO-
218 AM CDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONIPHAN...WESTERN
WORTH...EASTERN ATCHISON...HOLT...NODAWAY AND NORTHWESTERN ANDREW
COUNTIES UNTIL 300 AM CDT...

At 218 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Blanchard to near Verdon. Movement was
southeast at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Maryville, Tarkio, Mound City, Highland, Oregon, Fairfax, Burlington
Junction, Hopkins, Ravenwood, Maitland, Skidmore, Forest City, Craig,
Fillmore, White Cloud, Athelstan, Barnard, Sheridan, Parnell and
Graham.

This includes Interstate 29 between mile markers 68 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4057 9441 3967 9534 4000 9534 4000 9531
      4004 9542 4012 9539 4018 9548 4024 9547
      4026 9555 4029 9555 4030 9559 4058 9529
TIME...MOT...LOC 0718Z 316DEG 41KT 4058 9518 4015 9564

Mell
Special weather statement, Jun 2, 3:00 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
300 AM CDT SAT JUN 2 2018

KSZ025-102-MOZ002>005-011>013-020-028-020845-
Doniphan KS-Atchison KS-Platte MO-Buchanan MO-De Kalb MO-Worth MO-
Holt MO-Gentry MO-Nodaway MO-Harrison MO-Andrew MO-
300 AM CDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR DONIPHAN...ATCHISON...CENTRAL
BUCHANAN...WORTH...GENTRY...NORTHERN HARRISON...HOLT...NODAWAY...
NORTHWESTERN PLATTE...ANDREW AND NORTHWESTERN DEKALB COUNTIES UNTIL
345 AM CDT...

At 300 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Maryville to near Highland. Movement was
southeast at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
St. Joseph, Maryville, Atchison, Savannah, Albany, Wathena, Elwood,
Stanberry, Mound City, Highland, Troy, Country Club Villa, Country
Club, King City, Grant City, Oregon, Effingham, Burlington Junction,
Hopkins and Ravenwood.

This includes the following highways...
 Interstate 35 in Missouri between mile markers 100 and 113.
 Interstate 29 between mile markers 43 and 90.
 Interstate 229 between mile markers 0 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4057 9377 3942 9511 3942 9556 3965 9557
      3965 9534 4000 9534 4000 9531 4004 9542
      4012 9540 4027 9524 4027 9518 4033 9518
      4058 9491
TIME...MOT...LOC 0800Z 316DEG 41KT 4031 9485 3988 9531

Mell
Local storm report, Jun 2, 3:44 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
344 AM CDT SAT JUN 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     NON-TSTM WND GST ST JOSEPH 4 WNW         39.77N 94.92W
06/02/2018  M58 MPH          BUCHANAN           MO   ASOS

            ASOS STATION STJ, ST JOSEPH 4 WNW.

&&

PP
Special weather statement, Jun 2, 3:46 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
346 AM CDT SAT JUN 2 2018

KSZ025-102>105-MOZ002>006-012>015-020>022-028-029-037-020930-
Wyandotte KS-Leavenworth KS-Johnson KS-Doniphan KS-Atchison KS-
Buchanan MO-Gentry MO-Nodaway MO-Harrison MO-Andrew MO-Clay MO-
Platte MO-Grundy MO-Mercer MO-Clinton MO-Daviess MO-De Kalb MO-
Worth MO-Jackson MO-Caldwell MO-
346 AM CDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR LEAVENWORTH...ATCHISON...
WYANDOTTE...SOUTHEASTERN DONIPHAN...NORTHEASTERN JOHNSON...
BUCHANAN...NORTHWESTERN GRUNDY...MERCER...HARRISON...SOUTHEASTERN
NODAWAY...ANDREW...NORTHWESTERN JACKSON...EASTERN WORTH...DAVIESS...
WESTERN CLAY...CLINTON...GENTRY...NORTHWESTERN CALDWELL...PLATTE AND
DEKALB COUNTIES UNTIL 430 AM CDT...

At 346 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Mount Ayr to near
Winchester. Movement was east at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Kansas City, Overland Park, St. Joseph, Shawnee, Lenexa, Leavenworth,
Liberty, Gladstone, Prairie Village, Lansing, Atchison, Merriam,
Cameron, Mission, Smithville, Kearney, Bonner Springs, Parkville,
Savannah and Tonganoxie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3896 9466 3913 9518 3942 9518 3942 9549
      4057 9436 4058 9339
TIME...MOT...LOC 0846Z 262DEG 54KT 4064 9412 3928 9523
Local storm report, Jun 2, 4:25 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 AM CDT SAT JUN 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     TSTM WND GST     CAMERON                 39.74N 94.24W
06/02/2018  M60 MPH          CLINTON            MO   AWOS

&&

PP

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:53 AM CDTSpecial Weather StatementEAXAtchison52 min
Jun 2, 1:36 AM CDTSpecial Weather StatementEAXAtchison, Holt39 min
Jun 2, 2:18 AM CDTSpecial Weather StatementEAXAtchison, Holt, Nodaway42 min
Jun 2, 3:00 AM CDTSpecial Weather StatementEAXAndrew, Gentry, Holt, Nodaway, Worth45 min
Jun 2, 3:32 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb28 min
Jun 2, 3:39 AM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte36 min
Jun 2, 3:46 AM CDTSpecial Weather StatementEAXAndrew, Buchanan, Clay, Clinton, Daviess, DeKalb and 5 more44 min
Jun 2, 3:59 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clinton, DeKalb31 min
Jun 2, 4:02 AM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth28 min
Jun 2, 4:26 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte34 min
Jun 2, 4:27 AM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan33 min
Jun 2, 4:29 AM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Livingston31 min
Jun 2, 4:57 AM CDTSevere Thunderstorm WarningEAXAdair, Linn, Mercer, Putnam, Sullivan48 min
Jun 2, 5:10 AM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Ray50 min
Jun 2, 5:41 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Jackson, Johnson and 5 more49 min
Jun 2, 5:43 AM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Linn, Macon, Putnam, Randolph and 2 more47 min
Jun 2, 6:25 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Lafayette, Linn, Livingston and 2 more35 min
Jun 2, 6:27 AM CDTSevere Thunderstorm WarningEAXAdair, Macon, Putnam, Schuyler, Sullivan33 min
Jun 2, 6:58 AM CDTSevere Thunderstorm WarningEAXMacon17 min
Jun 2, 7:14 AM CDTSevere Thunderstorm WarningEAXMacon, Randolph31 min
Jun 2, 8:14 AM CDTSpecial Weather StatementEAXHenry46 min
Jun 2, 6:13 AM CDTSpecial Weather StatementEAXLinn, Miami47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.